# SDR CALA2025093009446

- Difficulty date: September 27, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 114,946 hours, 24,357 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAPS DISAGREE CAUTION MSG FSEU 1 LAST LEG HAD FAULT 305 - INTERMITTENT, FSEU 2 HAD FAULT 327. PERFORMED FIM 27-51 TREE 805, BITE TEST GOOD, NO EXISTING FAULTS. MSG CLEARED. CYCLED FLAPS THROUGH FULL TRAVEL MULTIPLE TIMES, FLAPS OPERATED NORMALLY.
